Linear sums of two composition operators on the Fock space

Boo Rim Choe, Kou Hei Izuchi, Hyung Woon Koo

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

Linear sums of two composition operators of the multi-dimensional Fock space are studied. We show that such an operator is bounded only when both composition operators in the sum are bounded. So, cancelation phenomenon is not possible on the Fock space, in contrast to what have been known on other well-known function spaces over the unit disk. We also show the analogues for compactness and for membership in the Schatten classes. For linear sums of more than two composition operators the investigation is left open.

Original languageEnglish
Pages (from-to)112-119
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume369
Issue number1
DOIs
Publication statusPublished - 2010 Sep 1

Keywords

  • Composition operator
  • Fock space
  • Linear sum

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Linear sums of two composition operators on the Fock space'. Together they form a unique fingerprint.

  • Cite this